Partnership on Sustainable Low Carbon Transport

E-newsletter Sign-up

Official Launch of the Transport Decarbonisation Alliance

May 24, 2018, 4:00pm-5:30pm
International Transport Forum 2018, Leipzig, Germany

Organized By

We cordially invite you to join the official launch of the Transport Decarbonisation Alliance (TDA) on May 24th at 4:00 pm.

The TDA will be officially launched at the International Transport Forum in Leipzig, Germany. The TDA brings together leading countries, cities and companies who will work together to catalyse the accelerated decarbonisation of the transport sector.

The TDA Members are joining together to form a “coalition of the willing” to accelerate the worldwide transformation of the transport sector towards a net-zero emission mobility system before 2050.

 

Draft Agenda for Official Launch of the Transport Decarbonisation Alliance:

16:00    Welcome – Holger Dalkmann, Interim Secretary General, Partnership on Sustainable Low Carbon Transport (SLoCaT)

16: 00   What is the TDA + country perspective - José Mendes, TDA Chairman and Vice Minister for Environment, Portugal (8 mins)

16:10    TDA Objectives + city perspective -  Willem Sulsters, Director for Sustainability and City Development, Rotterdam, Netherlands (5 mins)

16:15    Why create TDA and corporate perspective – TBC, EDP, Portugal (5 mins)

16:20    Message of support – António Guterres, UN Secretary General (video)

16:25    Importance of co-ordinated State / Non-State action – Manuel Pulgar Vidal, Climate and Energy Lead, WWF (5 mins)

16:30    Vision - Global Macro Roadmap – Nicolas Beaumont, Senior Vice President Sustainable Development and Mobility, Michelin Group (8 mins)

16:40    TDA 2018 Workplan – Mark Major; Senior Advisor, Sustainable Low Carbon Transport Partnership (8 mins)

17:00    Panel discussion – Decarbonising transport (30 mins).

Moderated by: Holger Dalkmann, Interim Secretary General, Partnership on Sustainable Low Carbon Transport (SLoCaT)

Panel members:

  1. TBC, Netherlands,  
  2. Virginie Dumoulin, France
  3. TBC, City of Lisbon, Portugal
  4. Paulo Humanes, PTV
  5. Manuel Pulgar Vidal, WWF
  6. TBC, ITF 

Panel discussion questions:

Q1 -  What needs to be done to accelerate the decarbonisation of transport?

Q2 – How can the TDA contribute?

17:25    Members delivering Charter / family photos (5 mins)

17:30    Champagne toast “To the Transport Decarbonisation Alliance and the rapid decarbonisation of transport”

17:30    Close

 

In addition to the official launch event, the TDA will have a press conference from 10:30 am to 11:00 am on May 24.

For more information please contact the TDA Secretariat at tdasecretariat@slocatpartnership.org

Partnership on Sustainable Low Carbon Transport
Contact us
©2014 SLoCaT. All Rights Reserved - Terms of Service
The SLoCaT website was developed
with support from ITDP and is hosted by GIZ- SUTP
Website designed and developed by: Design Muscle, Inc.